MENU CART {{currentCart.getItemCount()}}
Aleve Tablets With Naproxen Sodium, 220mg Pain Reliever/Fever Reducer, 10 Ct (exp05/2022)

Aleve Tablets With Naproxen Sodium, 220mg Pain Reliever/Fever Reducer, 10 Ct (exp05/2022)

Checkout 10 (TEN) items and get FREE SHIPPING!!! (NOT VALID FOR Cash on Delivery) on order

FREE GIFTS WITH PURCHASE on order

PHP189.00
{{shoplineProductReview.avg_score}} {{'product.product_review.stars' | translate}} | {{shoplineProductReview.total}} {{'product.product_review.reviews' | translate}}
{{amazonProductReview.avg_rating}} {{'product.product_review.stars' | translate}} | {{amazonProductReview.total_comment_count}} {{'product.product_review.reviews' | translate}}
Quantity
The maximum quantity per submit is 99999
This quantity is invalid, please enter a valid quantity.
Sold Out

Not enough stock.
Your item was not added to your cart.

Not enough stock.
Please adjust your quantity.

Limit {{ product.max_order_quantity }} per order.

Only {{ quantityOfStock }} item(s) left.

Please message the shop owner for order details.

Description

When you're tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help.

Just 1 tablet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more tablets.

Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.

INGREDIENTS: Each tablet contains: Naproxen Sodium 220mg, FD&C blue #2 lake, hypromellose, magnesium
stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide

ALLERGENS:  Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, or blisters. If an allergic reaction occurs, stop use and seek medical help right away.


Related Products